Document Open Access Logo

Compatibility of Shelah and Stupp's and Muchnik's iteration with fragments of monadic second order logic

Author Dietrich Kuske



PDF
Thumbnail PDF

File

LIPIcs.STACS.2008.1366.pdf
  • Filesize: 182 kB
  • 12 pages

Document Identifiers

Author Details

Dietrich Kuske

Cite AsGet BibTex

Dietrich Kuske. Compatibility of Shelah and Stupp's and Muchnik's iteration with fragments of monadic second order logic. In 25th International Symposium on Theoretical Aspects of Computer Science. Leibniz International Proceedings in Informatics (LIPIcs), Volume 1, pp. 467-478, Schloss Dagstuhl - Leibniz-Zentrum für Informatik (2008)
https://doi.org/10.4230/LIPIcs.STACS.2008.1366

Abstract

We investigate the relation between the theory of the iterations in the sense of Shelah-Stupp and of Muchnik, resp., and the theory of the base structure for several logics. These logics are obtained from the restriction of set quantification in monadic second order logic to certain subsets like, e.g., finite sets, chains, and finite unions of chains. We show that these theories of the Shelah-Stupp iteration can be reduced to corresponding theories of the base structure. This fails for Muchnik's iteration.
Keywords
  • Logic in computer science
  • Rabin's tree theorem

Metrics

  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    0
    PDF Downloads
Questions / Remarks / Feedback
X

Feedback for Dagstuhl Publishing


Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail